RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2076–2084 (Mi de2921)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Periodic solutions of certain nonlinear partial differential equations

A. M. Filimonov

Moscow State University of Transportation

Full text: PDF file (966 kB)

Bibliographic databases:
UDC: 517.946
Received: 03.04.1975

Citation: A. M. Filimonov, “Periodic solutions of certain nonlinear partial differential equations”, Differ. Uravn., 12:11 (1976), 2076–2084

Citation in format AMSBIB
\Bibitem{Fil76}
\by A.~M.~Filimonov
\paper Periodic solutions of certain nonlinear partial differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2076--2084
\mathnet{http://mi.mathnet.ru/de2921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437888}
\zmath{https://zbmath.org/?q=an:0347.35012}


Linking options:
  • http://mi.mathnet.ru/eng/de2921
  • http://mi.mathnet.ru/eng/de/v12/i11/p2076

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. Amirov, A. I. Kozhanov, “Razreshimost smeshannoi zadachi dlya nekotorykh silno nelineinykh uravnenii sobolevskogo tipa vysokogo poryadka”, Sib. zhurn. industr. matem., 17:4 (2014), 14–30  mathnet  mathscinet
  • Number of views:
    This page:54
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019